# SDR UIEA2019041603888

- Difficulty date: April 16, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,777 hours, 16,934 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Switch
- Part number: 30004514
- Condition: Not Reported
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE AND REPLACE SKIN TEMPERATURE SWITCH PER MCC REQUEST. ( REMOVED AND REPLACED EQUIPMENT COOLING SKIN TEMPERATURE SWITCH  IAW AMM 21-58-21. OPS CHECK GOOD.  )
